Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Cysts in groin area, unable to urinate while feeling the urge. On flucloxacillin antibiotics. How to treat symptoms?

i have been given flucloxacillin antibiotics to treat a cyst on my groin area. i feel the urge to wee but simply cant when i try. there is no burning sensention when i can wee its a releif and the problem seems to go when i drink alot of water but will come back the next day. i dont think it is cystitis as i have just completed a course of sachets for this before the cyst was found and i started the antibiotics. is my problem simply because of the antibotics or something else ?? any answer would be much appriciated thankyou.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for your query.
The antibiotic is unlikely to cause your symptoms.
I would suggest that if the problem persists you should get a Urine R/M , USG abdomen with a post void scan of the bladder.
Based on the results, we could decide the further course of action.
Hope this helps
Good luck
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor